Retour



Publications (26)


Article dans des revues


Metrically Regular Vector Field and Iterative Processes for Generalized Equations in Hadamard Manifolds. Célia JEAN-ALEXIS, Orizon Ferreira, Alain Pietrus. Metrically Regular Vector Field and Iterative Processes for Generalized Equations in Hadamard Manifolds. Journal of Optimization Theory and Applications, Springer Verlag, 2017, 175 (3), pp.624 - 651. ⟨10.1007/s10957-017-1195-z⟩. ⟨hal-01660241⟩
Some actions to control e-rumor. Séverine Bernard, Tenissia CESAR, Alain Pietrus. Some actions to control e-rumor. e-Journal of the Caribbean Academy of Sciences, 2017, 9 (1), pp.1-8. ⟨hal-01496538⟩


Article dans des revues


An e-rumour model with control on the spreaders. Séverine Bernard, Gemayqzel Bouza, Alain Pietrus. An e-rumour model with control on the spreaders. Comptes rendus de l'Académie bulgare des Sciences, Bulgarian Academy of Sciences, 2016, 69 (11), pp.1407-1414. ⟨hal-01443821⟩


Article dans des revues


An optimal control approach for e-rumor. Alain Pietrus, Gemayqzel Bouza, Séverine Bernard. An optimal control approach for e-rumor. Investigacion Operacionnal, 2015, 36 (2), pp.108-114. ⟨hal-01185666⟩
Local convergence of Exact and Inexact Newton's method for subanalytic variational inclusions. Burnet Steeve, Catherine CABUZEL, Alain Pietrus. Local convergence of Exact and Inexact Newton's method for subanalytic variational inclusions. Revista de Matematica: Teoria y Aplicaciones , 2015, 22 (1), pp.31-47. ⟨hal-01185667⟩


Article dans des revues


No differentiable perturbed Newton's method for functions with values in a cone. Alain Pietrus. No differentiable perturbed Newton's method for functions with values in a cone. Revista Investigacion Operacional, 2014, 35 (1), pp.58-67. ⟨hal-00924143⟩
An extension of Newton-Kantorovich theorem for subanalytic variational inclusions. Alain Pietrus. An extension of Newton-Kantorovich theorem for subanalytic variational inclusions. Analele Stiintifice Ale Universitatii "Al. I. Cuza" Din Iasi Matematica, 2014, pp.10.2478/aicu-2014-0013. ⟨10.2478/aicu-2014-0013⟩. ⟨hal-01185668⟩


Article dans des revues


Newton-Scant method for functions with values in a cone. Alain Pietrus, Célia JEAN-ALEXIS. Newton-Scant method for functions with values in a cone. Serdica Math. J., 2013, 39, pp.271-286. ⟨hal-00924150⟩

Communications avec actes


The Euler Method for Linear Control Systems Revisited. Alain Pietrus, Vladimir Veliov, Josef Haunschmied. The Euler Method for Linear Control Systems Revisited. 9-th International Conference, LSSC 2013, 2013, Sozopol, Bulgaria. pp.88-95. ⟨hal-00998121⟩


Article dans des revues


local analysis of a cubically convergent method for variational inclusions. Alain Pietrus, Burnet Steeve. local analysis of a cubically convergent method for variational inclusions. Applicationes Mathematicae, Polish Academy of Sciences, 2011, 38, pp.183-191. ⟨hal-00595929⟩

Communications avec actes


Dengue model described by differential inclusions. Alain Pietrus, Jorge Barrios, Aymée Marrero, Hector de Arazoza, Gonzalo Joya. Dengue model described by differential inclusions. IWANN 2011, 2011, Malaga, Spain. pp.540-547. ⟨hal-00595930⟩


Article dans des revues


Solving varitional inclusions by a method obtained using a multipoint iteration formula. Alain Pietrus, Catherine CABUZEL. Solving varitional inclusions by a method obtained using a multipoint iteration formula. Revista Matematica Complutense, Universidad Complutense, 2009, 22 (1), pp.63-74. ⟨hal-00515727⟩

Communications avec actes


HIV model described by differential inclusions. Alain Pietrus, Hector Arazoza, Jorge Barrios, Aymée Marrero. HIV model described by differential inclusions. 10th International Work-Conference on Artificial Neural Network, IWANN 2009, 2009, Spain. pp.909-916. ⟨hal-00515730⟩


Article dans des revues


Local convergence of Newton's method for subanalytic variational inclusions. Alain Pietrus, Catherine CABUZEL. Local convergence of Newton's method for subanalytic variational inclusions. Positivity, Springer Verlag, 2008, 12, pp.523-533. ⟨hal-00515738⟩
An iterative method for subanalytic perturbed generalized equations. Alain Pietrus, Catherine CABUZEL. An iterative method for subanalytic perturbed generalized equations. Comptes rendus de l'Académie bulgare des Sciences, Bulgarian Academy of Sciences, 2008, 61 (8), pp.973-978. ⟨hal-00515736⟩


Article dans des revues


A new formulation of the Cahn-Hilliard equation. Alain Pietrus, Alain Miranville. A new formulation of the Cahn-Hilliard equation. Nonlinear Analysis: Real World Applications, Elsevier, 2006, 7 (2), pp.285-307. ⟨10.1016/j.nonrwa.2005.03.003⟩. ⟨hal-00515745⟩


Article dans des revues


Mathematical study of the equation describing the evolution of the surface of a film. Alain Pietrus, Véronique Lods, Jean-Michel Rakotoson. Mathematical study of the equation describing the evolution of the surface of a film. Asymptotic Analysis, IOS Press, 2003, 33 (1), pp.67-91. ⟨hal-00515749⟩


Article dans des revues


Weakly coupled dynamical system and applications. Alain Pietrus, Maïté Carrive, Alain Miranville, Jean-Michel Rakotoson. Weakly coupled dynamical system and applications. Asymptotic Analysis, IOS Press, 2002, 30 (2), pp.161-185. ⟨hal-00515750⟩


Article dans des revues


Equivalence of formulations and uniqueness in a T-set for quasi-linear equations with measures as data. Alain Pietrus, Alain Miranville, Jean-Michel Rakotoson. Equivalence of formulations and uniqueness in a T-set for quasi-linear equations with measures as data. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2001, 46 (5), pp.609-627. ⟨10.1016/S0362-546X(00)00128-0⟩. ⟨hal-00515760⟩
Remarques sur quelques problèmes semi-linéaires et elliptiques ayant des non-linéarités polynomiales. Alain Pietrus. Remarques sur quelques problèmes semi-linéaires et elliptiques ayant des non-linéarités polynomiales. Ricerche di matematica, Springer Verlag, 2001, L (1), pp.177-189. ⟨hal-00515752⟩
Résolution mathématique d'équations décrivant l'évolution d'une surface d'un matériau contraint. Alain Pietrus, Véronique Lods, Jean-Michel Rakotoson. Résolution mathématique d'équations décrivant l'évolution d'une surface d'un matériau contraint. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2001, 332, pp.377-380. ⟨hal-00515756⟩


Article dans des revues


Generalized equations under mild differentiability conditions. Alain Pietrus. Generalized equations under mild differentiability conditions. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A. Matemáticas, Springer, 2000, 94 (1), pp.15-18. ⟨hal-00515773⟩


Article dans des revues


Solving triangular algebraic systems by means of simultaneous iterations. Alain Pietrus. Solving triangular algebraic systems by means of simultaneous iterations. Numerical Algorithms, Springer Verlag, 1999, 20 (4), pp.353-368. ⟨hal-00515774⟩
The Cahn-Hilliard equation for an isotropic continuum. Alain Pietrus, Maïté Carrive, Alain Miranville, Jean-Michel Rakotoson. The Cahn-Hilliard equation for an isotropic continuum. Applied Mathematics Letters, Elsevier, 1999, 12 (2), pp.23-28. ⟨10.1016/S0893-9659(98)00143-8⟩. ⟨hal-00515780⟩


Article dans des revues


Quelques conséquences d'un théorème de Biehler. Alain Pietrus. Quelques conséquences d'un théorème de Biehler. Analele Ştiinţifice ale Universitătii ``Al. I. Cuza'' din Iaşi. Serie Nouă. Matematică, 1998, XLIV (1), pp.31-40. ⟨hal-00515783⟩


Article dans des revues


A globally convergent method for solving nonlinear equations without the differentiability condition. Alain Pietrus. A globally convergent method for solving nonlinear equations without the differentiability condition. Numerical Algorithms, Springer Verlag, 1996, 13, pp.61-76. ⟨hal-00515786⟩